MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 250 ML 2 PORT EVA BAG

THE METRIX COMPANY SECURE; 250 ML 2 PORT EVA BAG
Model Number 66045
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample containing the particulate was not able to be returned for evaluation by the customer and the particulate was not able to be identified by the photos shared.The additive port was accessed for filling of the product and no particulate was identified by the customer prior to filling.The particulate identified could have been generated by inadvertent contact between the needle and the wall of the additive port.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
A customer reported "part of the bag floating inside the bag" post-compounding, after injection of the bag, of one sample.The product was filled by the pharmacy and was not available to be returned for evaluation.Images of the product were provided and no particulate could be visually identified.No additional information is available.

Brand Name
SECURE
Common Device Name
250 ML 2 PORT EVA BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key18773135
Report Number1937141-2024-00002
Device Sequence Number20758536
Product Code KPE
UDI-Device Identifier00812496011589
UDI-Public00812496011589
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2025
Device Model Number66045
Device Catalogue Number66045
Device Lot NumberA7690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown